# SDR P5CA0601445

- Difficulty date: February 15, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 115,428 hours, 21,981 cycles
- Engine: Ge CF650E2
- Engine time: 62,837 hours, 11,350 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 38402251
- Part serial: AEX03401
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, B
- Precautionary procedure: D

## Discrepancy

ABORTED START ON NR 1 ENGINE, DUE TO SLOW ACCELERATION AND SPARKS FROM STARTER EXHAUST.  REMOVED AND REPLACED NR 1 ENGINE STARTER PER MM 80-40-07.  FUNCTION CHECKS NORMAL.
